Skip to content

Cart

Your cart is empty

ISMP Articles and Alerts

Articles

Articles

Dangerous Wrong-Route Errors with Tranexamic Acid—A Major Cause for Concern

Problem: Earlier this month, we were notified about two cases of accidental intraspinal injection of tranexamic acid, occurring in two different states. Unfortunately, the report was sent anonymous...

Read more

Special Alert

Special Alert

Check for Proper Nucala Dose Preparation

If you are using NUCALA (mepolizumab) for patients who have eosinophilic asthma, please check to ensure the correct volume is being dispensed. In a Safety Brief in our June 28, 2018 newsletter, we ...

Read more

Special Alert

Special Alert

Severe Under Dosing of Insulin With U-500 Pen

An emergency department (ED) pharmacist was talking to a patient about his U-500 insulin dose. The patient, who had been using a U-500 insulin pen, told the pharmacist that his dose was 75 units b...

Read more

NAN Alert

NAN Alert

Severe Hyperglycemia in Patients Incorrectly Using Insulin Pens at Home

The Institute for Safe Medication Practices (ISMP) National Medication Errors Reporting Program (MERP) has received several reports of patients who failed to remove the inner cover of a standard in...

Read more

RETURN TO ISMP HOMEPAGE

Click to return to the ISMP homepage.

LOG IN TO MYECRI

Log in to MyECRI to access your subscriptions and memberships.

REPORT A MEDICATION OR VACCINE ERROR

Your reports help prevent errors and patient harm from reoccurring.

About ISMP

Click to learn about the Institute for Safe Medication Practices.